# SDR AALA202411078944

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 65,967 hours, 38,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R WILL NOT REMAIN ARMED. MAINTENANCE FOUND LOOSE STRAP ON THE BOTTOM OF EMERGENCY SLIDE. SECURED STRAP AS REQUIRED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-22.
